# SDR SWAA2013052316435

- Difficulty date: May 21, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N276AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 26,442 hours, 11,990 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Clamp
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR STOW CLIP LOOSE.  SECURED CLAMP IAW SIP.
